Guillén-González, FranciscoFranciscoGuillén-GonzálezPoblete-Cantellano, MarianoMarianoPoblete-CantellanoRojas-Medar, Marko A.Marko A.Rojas-Medar2026-10-192026-10-192010-05Guillén-González, Francisco; Poblete-Cantellano, Mariano; Rojas-Medar, Marko A. (2010-05). On the variational inequalities related to viscous density-dependent incompressible fluids. ANNALI DELL'UNIVERSITA' DI FERRARA, 56 (1), 163-180. https://doi.org/10.1007/s11565-009-0087-z0430-32021827-1510https://hdl.handle.net/20.500.12740/25248enOn the variational inequalities related to viscous density-dependent incompressible fluidsArticulohttps://doi.org/10.1007/s11565-009-0087-z